# SDR CA150702006

- Difficulty date: June 30, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airtrc AT802A
- Aircraft time: 543 hours
- Engine: Pwc PT6A67AG
- Propeller: Hartzl HCB5MA3
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Clamp
- Part number: MS245661B
- Condition: Broken
- Location: Rt Float
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BAND CLAMP HOLDING PULLEY FOR WATER RUDDER STEERING CABLES FOUND BROKEN RT SIDE.  MOUNT ROTATED AND ENGAGED FLAP UP SW CAUSING FLAPS TO NOT OPERATE.  CLAMP INSTALLED.  FLIGHT CONTROLS/FLAPS CYCLED.  NO FURTHER DEFECTS.
